# SDR DALA2024050905062

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 2,239 hours, 272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3424 FAP DISPLAY SHOWS ON DOORS PAGE CHECK DOOR PRESSURE 3R. CORRECTIVE ACTION: SERVICE DOOR ASSIST BOTTLE PER A330 AMM 52-15. (5866751)
